# SDR 99UAL900485

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994UA
- Make and model: Boeing 737291
- Aircraft serial: 22384
- Engine: Pwa JT8D17
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin
- Component: Hamilton Sta, 7110035
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 12K, THE CABIN PRESSURE CONTROL WENT FROM AUTO TO STANDBY.  FIVE MINUTES LATER AND AT 23K, RATE OF CLIMB PRESSURE OF AIRCRAFT INCREASED TO APPROXIMATELY 1000 FEET BELOW SEA LEVEL.  CABIN DIFFERENTIAL PRESSURE WAS IN YELLOW BAND BUT DID NOT EXCEED RED LINE.  *S/D*  MAIN OUTFLOW VALVE FAILED.  REMOVED AND REPLACED MAIN OUTFLOW VALVE.
